# SDR ASMF200505002

- Difficulty date: May 3, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N703AM
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27203
- Aircraft time: 27,580 hours, 24,616 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2037
- Part serial: 726729
- Condition: Failed
- Location: Right
- Part time: 30,946 hours, 12,180 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED OF FLIGHT AS A CONSEQUENCE OF DURING CLIMB AT 15000 FT THE RIGHT ENGINE OIL TEMPERATURE REACHED 177°C AND INCREASED IN IDLE TO 207°C, SHUTTING DOWN THE ENGINE PER OIL T RED MESSAGE AND RETURNING TO MEX.  ENGINE GRAPHICS WERE CHECKED DETERMINING RT ENGINE REPLACEMENT. IT WAS REPLACED IAW MM 71-00-02 AND TESTED IAW MM 71-00-00, ALL CORRECT.
